# SDR CA130909008

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 271 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 26340008
- Condition: Cracked
- Location: Elevator
- Part time: 185 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 1ST 200 HR INSPECTION A CRACK WAS DISCOVERED IN THE ELEVATOR SKIN COLOLATED WITH A STATIC WICK RIVET.  STATIC WICK BASE REMOVED, PATCH INSTALLED IAW SRM 55-00-00 AND 51-00-00.  STAIC WICK BASE RE-INSTALLED.  SUBSEQUENT INSPECTION AT +10HRS HAS NOT REVEALED ANY ADDITIONAL CRACKING.  MFG HAS BE NOTIFIED.
